# SDR 98UAL900519

- Difficulty date: October 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UA
- Make and model: Boeing 737522
- Aircraft serial: 26671
- Engine: Ge CFM56*
- System (JASC): 2120 · Air Distribution System
- Part: Light
- Condition: Illuminated
- Location: E & E Compt
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EQUIPMENT COOLING EXHAUST OFF LIGHT ON STEADY IN BOTH NORMAL AND ALT POSITIONS.
